MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS - FLOW STOP; SET, I.V. FLUID TRANSFER

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS - FLOW STOP; SET, I.V. FLUID TRANSFER
Catalog Number 21-7624-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pca set was leaking near the pump cassette.The concern is that the patient has not been receiving the full/any of the dose when pressing it.There was patient involvement, but no human harm reported.
 
Additional Manufacturer Narrative
E1: phone (b)(6).H3: device not received by manufacturer.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3: one used unit was received at manufacturer and were decontaminated per internal procedures.Currently devices are unavailable for evaluation.If the devices become available, we will file an additional report with our findings.Neither samples nor pictures were received for the analysis of this complaint.No device history record was reviewed since lot number was not provided.The failure mode could not be confirmed by investigation as no samples nor pictures was provided by the customer.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.
 
Additional Manufacturer Narrative
D9: 13-nov-2024.H3: one used administration set was received for evaluation.The returned product does not match the item number provided by the customer.As received, no damage or anomalies were observed.Functional testing was performed, and no leakage was observed.The complaint of leakage cannot be replicated or confirmed.A lot of history review was not performed as the lot number is unknown.

Brand Name
CADD ADMINISTRATION SETS - FLOW STOP
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20343733
Report Number3012307300-2024-10307
Device Sequence Number7895604
Product Code LHI
UDI-Device Identifier10610586044748
UDI-Public(01)10610586044748
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7624-24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/17/2024
04/17/2025
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date11/14/2024
05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown